Large time behavior of solutions to the compressible Navier-stokes equation in an infinite layer

Yoshiyuki Kagei

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Large time behavior of solutions to the compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 ×(0,a)n ≥ 2, under the no slip boundary condition for the velocity. The Lp decay estimates of the solution are established for all 1≤ p≤∞. It is also shown that the time-asymptotic leading part of the solution is given by a function satisfying the n - 1 dimensional heat equation. The proof is given by combining a weighted energy method with time-weight functions and the decay estimates for the associated linearized semigroup.

Original languageEnglish
Pages (from-to)95-124
Number of pages30
JournalHiroshima Mathematical Journal
Volume38
Issue number1
Publication statusPublished - Mar 2008

Fingerprint

Compressible Navier-Stokes Equations
Decay Estimates
Large Time Behavior
Behavior of Solutions
Lp Estimates
Slip Boundary Condition
Energy Method
Weight Function
Heat Equation
Semigroup

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

Large time behavior of solutions to the compressible Navier-stokes equation in an infinite layer. / Kagei, Yoshiyuki.

In: Hiroshima Mathematical Journal, Vol. 38, No. 1, 03.2008, p. 95-124.

Research output: Contribution to journalArticle

@article{8bc8551b1f1a4f4eb117d13e69b107a0,
title = "Large time behavior of solutions to the compressible Navier-stokes equation in an infinite layer",
abstract = "Large time behavior of solutions to the compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 ×(0,a)n ≥ 2, under the no slip boundary condition for the velocity. The Lp decay estimates of the solution are established for all 1≤ p≤∞. It is also shown that the time-asymptotic leading part of the solution is given by a function satisfying the n - 1 dimensional heat equation. The proof is given by combining a weighted energy method with time-weight functions and the decay estimates for the associated linearized semigroup.",
author = "Yoshiyuki Kagei",
year = "2008",
month = "3",
language = "English",
volume = "38",
pages = "95--124",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "1",

}

TY - JOUR

T1 - Large time behavior of solutions to the compressible Navier-stokes equation in an infinite layer

AU - Kagei, Yoshiyuki

PY - 2008/3

Y1 - 2008/3

N2 - Large time behavior of solutions to the compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 ×(0,a)n ≥ 2, under the no slip boundary condition for the velocity. The Lp decay estimates of the solution are established for all 1≤ p≤∞. It is also shown that the time-asymptotic leading part of the solution is given by a function satisfying the n - 1 dimensional heat equation. The proof is given by combining a weighted energy method with time-weight functions and the decay estimates for the associated linearized semigroup.

AB - Large time behavior of solutions to the compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 ×(0,a)n ≥ 2, under the no slip boundary condition for the velocity. The Lp decay estimates of the solution are established for all 1≤ p≤∞. It is also shown that the time-asymptotic leading part of the solution is given by a function satisfying the n - 1 dimensional heat equation. The proof is given by combining a weighted energy method with time-weight functions and the decay estimates for the associated linearized semigroup.

UR - http://www.scopus.com/inward/record.url?scp=57049180051&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57049180051&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:57049180051

VL - 38

SP - 95

EP - 124

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 1

ER -